Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

28 year old taking AKT4 for TB. Suffering from knee and foot pain, stomach pain. Need further treatment?

My wife 28 years is TB patient and is under medication for last 3 months taking AKT4. Recently the doctor has changed her dose to AKT3 after ultra sound test. Now another problem is that she suffer from severe knee and foot pain and takes time to touch her feet to the floor after got up from bed. She even complain of stomach pain and find very difficult to hold a small water bucket. Is this all because of AKT dose. She also has uric acid and doctor has gave her feburic40. Please advice in regard to body pain. Thanking You So Much
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through details of your wife she is suffering from Tuberculosis I presume it is in the lungs, this is good that she is taking treatment regularly for 3 months.
He problem of pain in joints and foot could be due to hi uric acid level one of the drug Pyrazinamide is known to increase the level of uric acid but as now she is not taking this drug and also taking medicines to reduce uric acid level she should improve rapidly if it is drug induced.
Please take care of diet, and any vitamin supplements that are given to her.
Duration of Tuberculosis therapy depends on site of infection and severity and also on there is no default in taking drug and the organisms are not drug resistant.
Usual duration is 6 to 8 months, but can vary if extra lung (Pulmonary) involvement is there.
Please continue to take treatment regularly hope that she recovers fast.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor